Article citationsMore>>

D. K. R. Babajee and M. Z. Dauhoo, “An Analysis of the Properties of the Variants of Newton’s Method with Third Order Convergence,” Applied Mathematics and Computation, Vol. 183, No. 1, 2006, pp. 659-684. doi:10.1016/j.amc.2006.05.116

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.